hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.53.2.08

Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua

Félix Capulín   ORCID icon orcid.org/0000-0001-5394-4142 ; Facultad de Ciencias,, Instituto Literario No. 100, Col. Centro, C. P. 50000,, Toluca, Estado de México, México
Leonardo Juárez-Villa   ORCID icon orcid.org/0000-0002-0796-0931 ; Facultad de Ciencias,, Instituto Literario No. 100, Col. Centro, C. P. 50000,, Toluca, Estado de México, México
Fernando Orozco-Zitli ; Facultad de Ciencias,, Instituto Literario No. 100, Col. Centro, C. P. 50000,, Toluca, Estado de México, México

Puni tekst: engleski, pdf (140 KB) str. 359-370 preuzimanja: 207* citiraj
APA 6th Edition
Capulín, F., Juárez-Villa, L. i Orozco-Zitli, F. (2018). Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua. Glasnik matematički, 53 (2), 359-370. https://doi.org/10.3336/gm.53.2.08
MLA 8th Edition
Capulín, Félix, et al. "Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua." Glasnik matematički, vol. 53, br. 2, 2018, str. 359-370. https://doi.org/10.3336/gm.53.2.08. Citirano 25.10.2021.
Chicago 17th Edition
Capulín, Félix, Leonardo Juárez-Villa i Fernando Orozco-Zitli. "Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua." Glasnik matematički 53, br. 2 (2018): 359-370. https://doi.org/10.3336/gm.53.2.08
Harvard
Capulín, F., Juárez-Villa, L., i Orozco-Zitli, F. (2018). 'Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua', Glasnik matematički, 53(2), str. 359-370. https://doi.org/10.3336/gm.53.2.08
Vancouver
Capulín F, Juárez-Villa L, Orozco-Zitli F. Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua. Glasnik matematički [Internet]. 2018 [pristupljeno 25.10.2021.];53(2):359-370. https://doi.org/10.3336/gm.53.2.08
IEEE
F. Capulín, L. Juárez-Villa i F. Orozco-Zitli, "Ri-sets, pseudo-contractibility and weak contractibility on hyperspaces of continua", Glasnik matematički, vol.53, br. 2, str. 359-370, 2018. [Online]. https://doi.org/10.3336/gm.53.2.08

Sažetak
In this paper we discuss the notions of pseudo-contractibility and weak contractibility on hyperspaces of (Hausdorff) continua. Also we prove that if a continuum X contains an Ri-set then it is not pseudo-contractible. As a consequence we have that the existence of an Ri-set in a continuum X implies non(pseudo)-contractibility of some hyperspaces.

Ključne riječi
Continuum; hyperspace; contractibilty

Hrčak ID: 214479

URI
https://hrcak.srce.hr/214479

Posjeta: 334 *